MAUDE Adverse Event Report: CORDIS US. CORP MYNXGRIP; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US. CORP MYNXGRIP; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX5021
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the occluder system of a 5f mynxgrip vascular closure device (vcd) could not be advanced into place (white marker point), and it could not be released.The unknown sheath was not kinked/bent upon removal.There was no visible bend or damage in the distal end of the balloon shaft after removal.There was no excess force applied during insertion.Hemostasis was achieved via manual compression for 20 minutes.There is no reported injury to the patient.The patient recovered after the mynx event.The mynx vcd was used in a peripheral interventional procedure.The stick location was the femoral artery.The procedure used an antegrade approach.The femoral artery¿s suitability was verified on angiography, including the insertion angle (30-45 degrees) of the vascular sheath introducer.The vessel diameter was verified to be greater than or equal to 5 mm in diameter.There was no vessel tortuosity nor presence of pvd / calcium in the vicinity of the puncture site.The patient¿s bmi was not greater 40 kg/m2.The patient does have a relevant medical history of peripheral vascular disease (pvd).The patient's hospitalization was not extended because of the event and the deployer is mynx certified.The device will be returned for inspection.

Brand Name
MYNXGRIP
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key25084646
Report Number3004939290-2026-00520
Device Sequence Number10565952
Product Code MGB
UDI-Device Identifier10862028000403
UDI-Public(01)10862028000403(17)270707(10)F2518304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5021
Device Lot NumberF2518304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SHEATH
Patient SexUnknown